# SDR ASAA2025052758510

- Difficulty date: May 27, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 48,008 hours, 16,908 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Part serial: SA1C1456
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB SKIN IS CRACKED AT IB SIDE RIB 9 ADJACENT TO DRAIN HOLE. GROUNDED - YES. REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER IAW B737-800 SRM 55-10-01-2R-11 FIG 204. CATEGORY B REPAIR, 56,000 CYCLE THRESHOLD AND 9,000 CYCLE REPEAT INTERVAL.
